| Model Number |
72204391 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
11/14/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
It was reported that during an acl procedure the screw broke.It is unknown if there was a delay or back-up device available.No patient injuries reported.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
The reported 6x20mm biosure regenesorb screw, intended for use in treatment has not been returned for evaluation.Without the reported product a visual evaluation cannot be performed and the customers complaint cannot be confirmed.From the information provided, the screw broke during use.An exact root cause cannot be determined with confidence; however, factors that could have contributed to the reported event include: application of excessive force during use.The instruction for use outline precautionary statements and instructions in regards to the use of the device to avoid damage or non-functionality.A review of the complaint and manufacturing records was performed and there were no indications that would suggest that the device did not meet product specifications upon release into distribution.Further investigation is not warranted at this time.